American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 50 of 50 found      Go to page: 1 2

[31] Saburou Saitoh. Generalizations of Paley-Wiener's theorem for entire functions of exponential type . Proc. Amer. Math. Soc. 99 (1987) 465-471. MR 875382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Li-Chien Shen. Zeros of successive derivates of a class of real entire functions of exponential type . Proc. Amer. Math. Soc. 100 (1987) 627-634. MR 894428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Robert M. Gethner and Joel H. Shapiro. Universal vectors for operators on spaces of holomorphic functions . Proc. Amer. Math. Soc. 100 (1987) 281-288. MR 884467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Judy Halchin and Karl Petersen. Random power series generated by ergodic transformations . Trans. Amer. Math. Soc. 297 (1986) 461-485. MR 854078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Li-Chien Shen. Construction of a differential equation $y''+Ay=0$ with solutions having the prescribed zeros . Proc. Amer. Math. Soc. 95 (1985) 544-546. MR 810160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] W. K. Hayman and J. F. Rossi. Characteristic, maximum modulus and value distribution . Trans. Amer. Math. Soc. 284 (1984) 651-664. MR 743737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] A. A. Shkalikov. Zero distribution for pairs of holomorphic functions with applications to eigenvalue distribution . Trans. Amer. Math. Soc. 281 (1984) 49-63. MR 719658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Faruk F. Abi-Khuzam. An inequality for derivatives of polynomials whose zeros are in a half-plane . Proc. Amer. Math. Soc. 89 (1983) 119-124. MR 706523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Simon Hellerstein, Li Chien Shen and Jack Williamson. Reality of the zeros of an entire function and its derivatives . Trans. Amer. Math. Soc. 275 (1983) 319-331. MR 678353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Steven B. Bank and Ilpo Laine. On the oscillation theory of $f\sp{\prime\prime}+Af=0$ where $A$ is entire . Trans. Amer. Math. Soc. 273 (1982) 351-363. MR 664047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Faruk F. Abi-Khuzam. The order of entire functions with radially distributed zeros . Proc. Amer. Math. Soc. 82 (1981) 71-75. MR 603604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Saburou Saitoh. Some inequalities for entire functions . Proc. Amer. Math. Soc. 80 (1980) 254-258. MR 577754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Albert Edrei. Zeros of successive derivatives of entire functions of the form $h(z){\rm exp}(-e\sp{z})$ . Trans. Amer. Math. Soc. 259 (1980) 207-226. MR 561833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] M. T. Bird. On a classification of integral functions by means of certain invariant point properties. A supplement . Trans. Amer. Math. Soc. 42 (1937) 191-193. MR 1501920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] I. J. Schoenberg. On the zeros of successive derivatives of integral functions . Trans. Amer. Math. Soc. 40 (1936) 12-23. MR 1501863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] R. D. Carmichael, W. T. Martin and M. T. Bird. On a classification of integral functions by means of certain invariant point properties . Trans. Amer. Math. Soc. 40 (1936) 462-473. MR 1501885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] R. E. A. C. Paley. A special integral function . Trans. Amer. Math. Soc. 35 (1933) 709-715. MR 1501712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] J. F. Ritt. The resolution into partial fractions of the reciprocal of an entire function of genus zero . Trans. Amer. Math. Soc. 18 (1917) 21-26. MR 1501059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] J. F. Ritt. On a general class of linear homogeneous differential equations of infinite order with constant coefficients . Trans. Amer. Math. Soc. 18 (1917) 27-49. MR 1501060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Martin Krause. Ueber Systeme von Differentialgleichungen denen vierfach periodische Functionen Gen\"uge leisten . Trans. Amer. Math. Soc. 1 (1900) 287-292. MR 1500537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 50 of 50 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia